# SDR AWXA0000468

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 34,364 hours, 24,059 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 28410H
- Part serial: 353
- Condition: Failed
- Location: Flow Control
- Part time: 21,697 hours, 13,997 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CABIN WOULD ONLY PRESSURIZE TO 1.0 PSI, CABIN ALT REACH APPROX 9000.  REMOVED AND REPLACED E & E COOLING FLOW CONTROL VALVE IAW BMM 21-58-31.  LEAK OPS, PRESSURE, AND DECAY CHECKS GOOD.  A/C HAS NO PRESSURIZATION PROBLEMS IN LAST 90 DAYS.
